# SDR ASAA2016011214753

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 5,013 hours, 1,642 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009169
- Condition: Failed
- Location: Right
- Part time: 5,026 hours, 1,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AT CRUISE ALT 2 HOURS IN FLIGHT.  ACFT GROUNDED.  R & R AND TESTED RT FMC IAW AMM 34-61-02-400-801, TESTS PASSED.
